Overdose and the Consequences
A drug overdose occurs when a person consumes more of the drug than their body can process.
Consequences could be severe and even fatal as a result of this.
Fentanyl is a synthetic opioid that is 50–100 times more potent than morphine.
Overdose symptoms can include:
Respiratory depression (difficulty breathing or shallow breathing)
Unconsciousness or coma
Blue or purple lips and fingernails
Cold and clammy skin
Slow heart rate
Low blood pressure
Nausea and vomiting
If someone is showing signs of an overdose, it is crucial to seek medical attention immediately.
An opioid overdose can be reversed with the drug naloxone, which can be administered by a first responder or a medical professional.
If a person is not breathing, CPR should be immediately started, and the person should be taken to the hospital as soon as possible.
It is important to be aware that opioid addiction is a serious issue, and it is essential to seek professional help and emotional support for the person suffering from addiction, who needs to be treated with sensitivity and respect.